MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTILATORS PARAPAC; VENTILATOR, EMERGENCY, POWERED RESUSCITATOR

ST PAUL PNEUPAC VENTILATORS PARAPAC; VENTILATOR, EMERGENCY, POWERED RESUSCITATOR
Model Number 120002
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A manufacturing device history record (dhr) review was not performed because the previous service history has been reviewed and deemed unrelated to the current customer reported problem.Initial service history attachment is not good distribution practices compliant, but final service history attachment is good distribution practices compliant.A product sample was received for evaluation.Visual and functional testing were performed.Physical condition of sample received showed no impact or corrosion damage was present.Device was hooked up to an oxygen supply and turned on.Customer complaint was not confirmed.The root cause of the reported issue could not be confirmed as the reported issue could not be replicated at the time of the device evaluation.Actions taken to mitigate the reported: took preventative measure and replaced oscillator.
 
Event or Problem Description
It was reported that free flows from outlet port intermittently when it is plugged in.Date of event was updated, the issue was found during a routine check, and there was no patient involvement.No patient injury reported.

Brand Name
PNEUPAC VENTILATORS PARAPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED RESUSCITATOR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
701 east mason street
minneapolis, MN 55442
MDR Report Key16200221
Report Number3012307300-2023-00548
Device Sequence Number19884073
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120002
Device Catalogue Number120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown